# SDR CALA2024060701730

- Difficulty date: June 3, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 63,837 hours, 23,496 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Le Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LE FLAPS TRANSIT LIGHT ON. REPLACED LE FLAP 4 RETRACK SENSOR S174. REF AMM 27--88-11-000-801., SYS OPS CHECKS OK.
